Conformal invariance and conserved quantity of Mei symmetry for Appell equations in nonholonomic systems of Chetaev’s type with variable mass
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2014, Vol. 63 Issue (16): 164501     doi:10.7498/aps.63.164501
ELECTROMAGENTISM, OPTICS, ACOUSTICS, HEAT TRANSFER, CLASSICAL MECHANICS, AND FLUID DYNAMICS Current Issue| Archive| Adv Search  |   
Conformal invariance and conserved quantity of Mei symmetry for Appell equations in nonholonomic systems of Chetaev’s type with variable mass
Zhang Fang1, Li Wei2, Zhang Yao-Yu1, Xue Xi-Chang1, Jia Li-Qun3
1. College of Electric and Information Engineering, Pingdingshan University, Pingdingshan 467002, China;
2. School of Mathematics and Physics, Henan University of Urban Construction, Pingdingshan 467002, China;
3. School of Science, Jiangnan University, Wuxi 214122, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn